# SDR CA020903005

- Difficulty date: July 26, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 8,497 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 50301008
- Condition: Broken
- Location: Mlg Motor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE THE LANDING GEAR WAS BEING STRETCHED, THE LANDING GEAR STAYED DOWN AND THE AIRCRAFT RETURNED TO ITS BASE. SWITCH WAS FOUND BROKEN IN THE CONTROL RELAY IN THE GEAR MOTOR. THE SWITCH WAS REPLACED AND LANDING GEAR RETRACTIONS WERE PERFORMED.
